Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 27, NWS Quad Cities, IA

July 27, 2011Carroll County, Illinois; Jackson County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 27, 2011, 11:55 PM CDT for Carroll County, Illinois; Jackson County, Iowa. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2011, 11:55 PM CDT (04:55 UTC)
Expired
Jul 28, 2011, 4:18 AM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, IA, Carroll County, IL

The radar

The Quad Cities radar (KDVN), 65 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 12:50 AM CDTFLASH FLOOD5 W Bellevue, IAWIDESPREAD LOW LYING FLOODING ACROSS NORTHERN PART OF COUNTY WITH SEVERAL ROADS CLOSED DUE TO WATER AND 2 BRIDGES WASHED OUT. RAIN CONTINUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4556 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
3.9
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS53 KDVN 280455
FFWDVN
IAC097-ILC015-281045-
/O.NEW.KDVN.FF.W.0027.110728T0455Z-110728T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 PM CDT WED JUL 27 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MAQUOKETA...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF MOUNT CARROLL...

* UNTIL 545 AM CDT

* AT 1147 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING...ESPECIALLY OVER THE NORTHERN PORTIONS OF THE COUNTY.
  SOME ROADS HAVE ALREADY BEEN CLOSED DUE TO WATER FLOWING OVER THE
  ROAD.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNA...
  SHANNON...LANARK...SPRINGBROOK...HURSTVILLE...GREEN ISLAND... 
  COTTONVILLE...FULTON AND ANDREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT AS MORE THUNDERSTORMS MOVE 
OVER THE AREA FROM THE WEST.  RAINFALL AMOUNTS IN SOME LOCATIONS ARE 
ALREADY OVER 3 INCHES...AND COULD EXCEED 4 INCHES BY MORNING.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4223 9039 4220 9032 4220 8969 4218 8968
      4193 8969 4193 9014 4204 9014 4204 9090
      4229 9089 4229 9066

$$

LE
2 follow-up statements
756 
WGUS73 KDVN 280704
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
204 AM CDT THU JUL 28 2011

IAC097-ILC015-281045-
/O.CON.KDVN.FF.W.0027.000000T0000Z-110728T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-CARROLL IL-
204 AM CDT THU JUL 28 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
CARROLL AND JACKSON COUNTIES...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL PRODUCING FLASH 
FLOODING OVER THE WARNED AREA.  

FLASH FLOODING HAS BEEN REPORTED IN NORTHERN CARROLL COUNTY...WHERE 
SOME ROADS HAVE BEEN CLOSED DUE TO WATER FLOWING ACROSS THEM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHANNON... 
LAKE CARROLL...MOUNT CARROLL...SPRINGBROOK...GREEN ISLAND AND 
COTTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE IS POSSIBLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4223 9039 4220 9032 4220 8969 4218 8968
      4193 8969 4193 9014 4204 9014 4204 9090
      4229 9089 4229 9066

$$

LE
274 
WGUS73 KDVN 280918
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT THU JUL 28 2011

IAC097-ILC015-280924-
/O.CAN.KDVN.FF.W.0027.000000T0000Z-110728T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-CARROLL IL-
418 AM CDT THU JUL 28 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CARROLL AND JACKSON
COUNTIES...

SIGNIFICANT RAINS HAVE ENDED OVER THE WARNED AREA. WATER IS RECEDING 
OVER THE SOUTHEASTERN 3/4 OF THE AREA. 

OVER THE NORTHWESTERN 1/4 OF THE WARNED AREA...THIS PRODUCT IS 
REPLACED WITH AN AREAL FLOOD WARNING UNTIL 4 PM CDT. WIDESPREAD 
FLOODING CONTINUES DUE TO 4 TO 12 INCHES OF RAIN THAT HAS OCCURRED 
OVER THE PAST 10 HOURS.

LAT...LON 4223 9039 4220 9032 4220 8969 4218 8968
      4193 8969 4193 9014 4204 9014 4204 9090
      4229 9089 4229 9066

$$

NICHOLS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 9:03 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 27, 9:03 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT WED JUL 27 2011

.MESOSCALE UPDATE...
RADAR TRENDS THE PAST 90 MINUTES SHOW TRAINING OF STORMS ALONG
THE HWY 20 CORRIDOR. NEW CELLS ARE NOW DEVELOPING BETWEEN KDBQ AND
KCID WITH MOST OF THE ACTIVITY ALONG OR IMMEDIATELY SOUTH OF HWY
20. RADAR/SFC DATA INDICATES THE BOUNDARY IS GENERALLY ALONG OR
IMMEDIATELY SOUTH OF HWY 20.

RUC TRENDS SUPPORT BACK BUILDING AND TRAINING OF STORMS WILL
CONTINUE FOR AT LEAST THE NEXT 3 TO 4 HOURS. RUC TRENDS ALSO
INDICATE A COLD POOL DEVELOPING IN THE NEXT SEVERAL HRS WHICH WILL
PUSH THE BOUNDARY FURTHER SOUTH. IF THE RUC TRENDS ARE CORRECT THE
BOUNDARY SHOULD MOVE SOUTH TO HWY 30 OR BETWEEN HWY 30 AND I-80.
SFC DATA DOES SUPPORT A WEAK MESO LOW NEAR KTNU.

CURRENT FLASH FLOOD WATCH STILL LOOKS GOOD. MET WATCH OVER THE
NEXT SEVERAL HOURS WILL DETERMINE IF IT NEEDS TO BE EXPANDED. HEAT
INDEX READINGS HAVE FALLEN THE PAST HR BUT A FEW SITES ARE STILL
ABOVE CRITERIA. WILL EVALUATE DATA FOR THE NEXT 30 MINUTES BUT
CURRENT DATA INDICATES THE NORTHERN PORTION OF THE HEAT ADVISORY
MAY BE CANCELLED EARLY.
..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR BENTON-BUCHANAN-
     CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.

     HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR BENTON-CEDAR-
     CLINTON-DES MOINES-HENRY IA-IOWA-JEFFERSON-JOHNSON-JONES-
     KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR CARROLL-JO
     DAVIESS-STEPHENSON-WHITESIDE.

     HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR BUREAU-HANCOCK-
     HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
     WARREN-WHITESIDE.

MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Jul 27, 3:53 PM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT WED JUL 27 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
353 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

TODAY...THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY AFTER 3 PM
NORTHWEST OF A FREEPORT ILLINOIS TO IOWA CITY IOWA LINE AS A SLOW
MOVING COLD FRONT APPROACHES FROM THE PLAINS. HIGH INSTABILITY
SUPPORTS STRONG TO SEVERE THUNDERSTORMS WITH WINDS IN EXCESS OF 60
MPH THE MAIN RISK WITH LARGE HAIL UP TO 1 INCH AS A SECONDARY RISK.
LOCAL RAIN AMOUNTS OF 1 INCH OR MORE MAY CREATE MINOR WATER ISSUES.

TONIGHT...SHOWERS AND THUNDERSTORMS WILL BECOME MORE
WIDESPREAD ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE...
MAINLY IN THE EVENING HOURS WITH STRONG WINDS OVER 60 MPH THE PRIMARY
THREAT.

THERE IS A POTENTIAL FOR HEAVY RAIN TONIGHT...ESPECIALLY AFTER
MIDNIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS GENERALLY
ALONG AND NORTH OF HIGHWAY 30. ELSEWHERE...MODERATE TO POTENTIALLY
HEAVY RAINFALL IS POSSIBLE.

A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING FOR LOCATIONS
ALONG AND SOUTH OF A VINTON IOWA TO STERLING ILLINOIS LINE.
PLEASE SEE THE LATEST NATIONAL WEATHER SERVICE HEAT WARNING AND
ADVISORY STATEMENTS FOR MORE COMPLETE INFORMATION.

THE STORMS PREDICTION CENTER HAS NORTHWESTERN PORTIONS OF THE OUTLOOK
AREA IN A SLIGHT RISK LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR MORE COMPLEXES OF THUNDERSTORMS WITH DAMAGING WIND AND HEAVY
RAINFALL WILL BE POSSIBLE THURSDAY THROUGH FRIDAY. THE THREAT OF
SEVERE THUNDERSTORMS WITH DAMAGING WIND WILL BE GREATEST THURSDAY
AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OVER THE ENTIRE
OUTLOOK AREA. HEAVY RAINFALL FROM THUNDERSTORMS MAY RESULT IN FLASH
FLOODING. THIS RISK WILL INITIALLY BE GREATEST NORTH OF INTERSTATE
80.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THURSDAY AND AGAIN EARLY
NEXT WEEK. HEAT INDEX VALUES MAY REACH OVER 100 DEGREES IN THE
AFTERNOON AND EVENING HOURS...AND HEAT ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT ACROSS
NORTHWEST SECTIONS OF THE OUTLOOK AREA.

In the hours before

Local storm report, Jul 27, 10:06 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       5 SSE COUNCIL HILL      42.42N 90.31W
07/27/2011  M5.72 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            STORM TOTAL SO FAR...STILL RAINING.

&&

GROSS
Local storm report, Jul 27, 10:14 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      ST. DONATUS             42.36N 90.54W
07/27/2011                   JACKSON            IA   LAW ENFORCEMENT

            HIGHWAY 52 IN TOWN IS FLOODED.

1005 PM     FLASH FLOOD      3 N BELLEVUE            42.30N 90.43W
07/27/2011                   JACKSON            IA   LAW ENFORCEMENT

            THE SPRUCE CREEK IS OVERFLOWING ITS CREEKS...AFFECTING
            THE SPRUCE CREEK CAMPGROUND.

&&

LE
Local storm report, Jul 27, 10:19 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FLASH FLOOD      NE DUBUQUE              42.50N 90.69W
07/27/2011                   DUBUQUE            IA   TRAINED SPOTTER

            ROOSEVELT STREET ON NORTHEAST SIDE OF DUBUQUE WAS FLOODED
            WITH WATER COVERING THE CURBS OF THE STREET.

&&

LE
Local storm report, Jul 27, 10:31 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/27/2011  M2.50 INCH       STEPHENSON         IL   TRAINED SPOTTER

            RAINFALL SINCE 8 PM...STILL RAINING.

1005 PM     FLASH FLOOD      FREEPORT                42.29N 89.63W
07/27/2011                   STEPHENSON         IL   TRAINED SPOTTER

            6 INCHES FLOWING WATER ACROSS S. WEST AVENUE AND MOSLEY
            STREET NEAR READ PARK IN TOWN.

&&

GROSS
Local storm report, Jul 27, 11:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1121 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      LENA                    42.38N 89.83W
07/27/2011                   STEPHENSON         IL   EMERGENCY MNGR

            8 TO 9 INCHES OF WATER ACROSS HWY 20 BETWEEN LENA AND
            ELEROY...ROAD WAS CLOSED BETWEEN 930 AND 10 PM.

1116 PM     FLASH FLOOD      PEARL CITY              42.27N 89.83W
07/27/2011                   STEPHENSON         IL   EMERGENCY MNGR

            HOME IN TOWN LOST BASEMENT WALL DUE TO FLOOD WATERS

&&

GROSS
Local storm report, Jul 27, 11:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1123 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HEAVY RAIN       FREEPORT                42.29N 89.63W
07/27/2011  M3.00 INCH       STEPHENSON         IL   TRAINED SPOTTER

            STORM TOTAL SINCE 8PM

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:10 PM CDTFlash Flood WarningDVNJo Daviess9 hr
Jul 27, 7:35 PM CDTTornado WarningDVNJo Daviess40 min
Jul 27, 7:51 PM CDTTornado WarningDVNJo Daviess, Stephenson39 min
Jul 27, 8:40 PM CDTFlash Flood WarningDVNStephenson8 hr
Jul 27, 9:16 PM CDTTornado WarningDVNCarroll, Jo Daviess31 min
Jul 28, 12:50 AM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Stephenson55 min
Jul 28, 4:10 AM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson12 hr
Jul 28, 9:40 AM CDTSpecial Weather StatementDVNRock Island, Whiteside50 min
Jul 28, 10:15 AM CDTRiver Flood WarningDVNJo Daviess6 hr
Jul 28, 10:15 AM CDTRiver Flood WarningDVNCarroll, Jo Daviess6 hr
Jul 28, 10:15 AM CDTRiver Flood WarningDVNStephenson43 hr
Jul 28, 12:03 PM CDTHeat AdvisoryDVNHancock, Henderson, McDonough, Mercer, Warren10 hr
Jul 28, 3:39 PM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson6 hr
Jul 27, 8:29 PM CDTTornado WarningDVNDubuque, Jackson46 min
Jul 28, 1:13 AM CDTFlash Flood WarningDVNBuchanan, Delaware5 hr
Jul 28, 9:26 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Linn64 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Iowa, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.